... is. Can someone please help? Founs on floor of my childs room!!
If the pill looks poorly made, it could be illegally produced "Ecstacy" or MDMA (if you want to look it up, enter MDMA to get the signs and symptoms in users). These are often produced with a picture logo like smiley faces, flowers, Nike swoosh, cartoon characters etc. These pills usually look crumbly and not well pressed. I would confront your son, tell him you found the pill and want to know what it is. Many kids are faced with a lot of peer pressure to do these substances. MDMA makes the user feel good because it floods the brain with serotonin and dopamine which are our "feel good hormones" but the problem is long term ecstasy use can deplete the serotonin and dopamine leading to deep depression and anhedonia (lack of good feelings or no pleasure in life) See if he will tell you what it is. Try not to get angry and throwing out accusations. Approach it with calm and love.
It’s important that your teen feels you are supportive. Tell your son that you love him more than anything in this world and tell him that you understand he may be under a lot of pressure to try drugs but that drug use is NOT harmless and can have very severe effects like addiction and accidental overdose (depending on what it is) Offer to get him help if he needs it. Here are five steps for parents from the helpguide.org:
Lay down rules and consequences. Your teen should understand that using drugs comes with specific consequences. But don’t make hollow threats or set rules that you cannot enforce. Make sure your spouse agrees with the rules and is prepared to enforce them.
Monitor your teen’s activity. Know where your teen goes and who he or she hangs out with. It’s also important to routinely check potential hiding places for drugs—in backpacks, between books on a shelf, in DVD cases or make-up cases, for example. Explain to your teen that this lack of privacy is a consequence of him or her having been caught using drugs.
Encourage other interests and social activities. Expose your teen to healthy hobbies and activities, such as team sports and afterschool clubs.
Talk to your child about underlying issues. Drug use can be the result of other problems. Is your child having trouble fitting in? Has there been a recent major change, like a move or divorce, which is causing stress?
Get Help. Teenagers often rebel against their parents but if they hear the same information from a different authority figure, they may be more inclined to listen. Try a sports coach, family doctor, therapist, or drug counselor.
There is a chance that it could be some kind of supplement too. Boys, especially if they are athletic or like to lift weights, get involved in using all kinds of nutritional supplements like creatine, pre workouts and amino acid supplements. Supplements do not follow the strict labeling requirements that drugs do. Not all of these supplements are a good thing either. For instance, many "pre-workout" supplements have high levels of caffeine or other stimulants and these are not good for growing kids with immature metabolisms. So, it is time for a heart to heart talk. Think about how your childs behavior has been. Have you noticed any sleep changes? Sleeping more or less than usual? Has he had a change in the friends he hangs with? Weight loss or gains? Changes in appetite? Furtive sneaky behaviors like locking his bedroom door more than usual or not looking you in the eye when he comes home from activities outside? Glassy eyed appearance, slurred speech? All these can be signals of drug abuse. I hope that this is just some kind of supplement but you wont know until you ask. It is hard to identify anything that is classed as a supplement of if it is illegally produced. Medications in the US must have clear identifying marks-usually letters and numbers and logos but I know of no pharmaceutical company that uses a smiley face as a logo. Here are the most common logos:
Have a look at this image:
Hope it helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 1 answer
Posted 12 Feb 2015 • 1 answer
I have a oblong pill , white on one side,orange speckles on other. watson on one side ,3202on the o?
Posted 18 Jun 2015 • 1 answer
Posted 12 Jul 2015 • 1 answer
Posted 5 Mar 2017 • 1 answer